Opuscula Mathematica
Opuscula Math. 30, no. 3 (), 277-280
Opuscula Mathematica

Decomposition of complete graphs into small graphs

Abstract. In 1967, A. Rosa proved that if a bipartite graph \(G\) with \(n\) edges has an \(\alpha\)-labeling, then for any positive integer \(p\) the complete graph \(K_{2np+1}\) can be cyclically decomposed into copies of \(G\). This has become a part of graph theory folklore since then. In this note we prove a generalization of this result. We show that every bipartite graph \(H\) which decomposes \(K_k\) and \(K_m\) also decomposes \(K_{km}\).
Keywords: graph decomposition, graph labeling.
Mathematics Subject Classification: 05C78.
Cite this article as:
Dalibor Froncek, Decomposition of complete graphs into small graphs, Opuscula Math. 30, no. 3 (2010), 277-280, http://dx.doi.org/10.7494/OpMath.2010.30.3.277
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.